Faculty Publications

Title

Mixed automorphic forms and whittaker vectors

Document Type

Article

Journal/Book/Conference Title

Quarterly Journal of Mathematics

Volume

52

Issue

4

First Page

471

Last Page

484

Abstract

We discuss Whittaker vectors and Jacquet integrals associated with mixed automorphic forms on real reductive groups and construct an analogue of Poincaré series. We also express the Fourier coefficients of Eisenstein series for mixed automorphic forms in terms of Jacquet integrals.

Original Publication Date

12-1-2001

DOI of published version

10.1093/qjmath/52.4.471

Share

COinS